ITEM METADATA RECORD
Title: A general approximation for the single product lot sizing model with queuing delays
Authors: Lambrecht, Marc ×
Vandaele, Nico #
Issue Date: 1996
Series Title: European Journal of Operational Research vol:95 (Nov.) issue:1 pages:73-88
Abstract: An attempt is made to derive a general approximation for the single product lot sizing model with queuing delays, explicitly including a non-zero setup time. Most research focuses on bulk (batch) arrival and departure processes. An individual arrival and departure process is assumed allowing the modeling of more realistic demand patterns. A general approximation of the expected lead time and the variance of the lead time is derived. The lead time probability distribution is approximated by means of a log normal distribution. This allows the manufacturer to quote lead times satisfying a specified customer service level as a function of the lot size. The main result is a convex relationship of the expected lead time and the quoted lead time as a function of the lot size. The results are illustrated by means of numerical examples
ISSN: 0377-2217
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center for Operations Management, Leuven
Faculty of Business and Economics, Campus Kulak Kortrijk – miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science